# SDR HEED95245

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 222060096103
- Condition: Defective
- Location: Warn Panel
- Part time: 996 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAUTION PANEL LIGHT ILLUMINATED.  ORDERED NEW UNIT
